# SDR QXEA0000787

- Difficulty date: March 21, 2000
- Submitted: March 28, 2000
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 571
- Aircraft time: 1,804 hours, 2,495 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PSC-  DURING CRUISE HAD MASTER WARNING CHECK FIRE DETECTOR AND NR 2 FAULT B LIGHTS ILLUMINATED.  AFTER 15-20 SECONDS LIGHT WENT OUT.  REMOVED AND REPLACED LOOP B ENGINE FIRE OVERHEAT SENSING ELEMENT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
